# SDR FDEA201003301029

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A2557066920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BAY HAS A CRACKED SUPPORT BRACKET AT FRAME 38.2, LT SIDE ON AFT SIDE OF THE BULKHEAD WALL UPPER MOUNT TRIM, 36 IN. TO THE LT OF THE CTR POST.  REMOVED CRACKED BRACKET IAW A300-600 SRM 51-72-10, PARA A, PG 2.  FABRICATED NEW BRACKET IAW DWG A25370669.  ALODINED BRACKET IAW SRM 51-21-10, PG 1.  PRIMED AND PAINTED BRACKET IAW SRM 51-23-10, PG 1.  INSTALLED BRACKET IAW SRM 51-72-10, PARA 6, PG 2.
